# SDR SWAA2020060990474

- Difficulty date: June 5, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 27,751 hours, 12,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FO SIDE STAY ON WITH SWITCH IN ARMED MODE.  FOUND M1695 RT EMERGENCY CHARGER + BATTER PACK INOP. REPLACED CHARGER + BATTERY PACK PER AMM 33-51-06.
